# SDR DHL2004755512

- Difficulty date: October 21, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION FUSELAGE SKIN UNDER WING-TO-BODY FAIRINGS STA 720 D +14 STR 10 LEFT.  REMOVED ANTI ICE DUCTS, HYD LINES & HARDWARE.  REMOVED LT WING ROOT HARNESSES, CUT OUT DAMAGED UPPER SKIN 4.5 X 3", FABRICATED DOUBLER REPAIR 9.5 X 12", SHIM 12 X 3", FILLER 14 X 7.5" 2024T3 .071 PO 9001424 IAW B727 SRM 53-30-3 FIG 6.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR, INSTALLED ANTI ICE DUCTS HYD LINES AND WING TO BODY FAIRING HARDWARE.  INSTALLED LT WING ROOT WIRE HARNESS.
